# SDR AWXA200601063

- Difficulty date: June 2, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072235
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED FORWARD PIT, FORWARD CUTOUT FRAME WEB CRACKED, .75 INCHES, AT BS 440 AND STR 24R.  NO SRM DATA WAS AVAILABLE FOR THIS AREA.  MAINTENANCE CUT OUT DAMAGED AREA IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO 03-5330-06179-ES2.  FABRICATED REPAIR DOUBLERS AND FILLER IAW AWA ER 03-5330-06179-ES2.  INSTALLED FABRICATED REPAIR PARTS AT THE FORWARD PIT, FORWARD CUTOUT FRAME WEB IAW AWA ER 03-5330-06179-ES2.
